MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 6 8MM; KNEE FEMORAL ACCESSORY
Model Number 1547-06-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection and loosening of the femoral component at the bone to cement interface.A competitor cement was used.Internal left knee prosthesis was done.No surgical delay.Doi: (b)(6) 2019; dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE DIST FEM AUG SZ 6 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11114294
Report Number1818910-2021-00143
Device Sequence Number3698305
Product Code JWH
UDI-Device Identifier10603295382782
UDI-Public10603295382782
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-06-002
Device Catalogue Number154706002
Device Lot NumberJ3864Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 35MM HALF POR; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR